# SDR ASAA1179606

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 40,763 hours, 18,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 000358
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP TRAILING EDGE FLAP INBOARD LOWER CORNER DELAMINATED.  REMOVED DAMAGE FABRICATED REPAIR PARTS AND INSTALLED IAW B737 700 SRM 51 70 10 REPAIR 4.
